# SDR NACA2023092500004

- Difficulty date: September 25, 2023
- Submitted: September 30, 2023
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 109,730 hours, 20,042 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R FWD FUEL PUMP PRESS LIGHT AND ASSOCIATED EICAS MSG. DEFERRED PER MEL 28-22-01 CAT C @ 9/25/2023
